# SDR DALA1105520911

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 60,463 hours, 47,743 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

INBOUND CREW HAD RT FLUID DROP BELOW 9 QUARTS, THEY FOLLOWED QRH AND LANDED AT 5 QUARTS.  MX DISCOVERED HYD LEAK FLUID INGESTED INTO APU.  CABIN FILLED WITH   SMOKE.  MX REPAIRED LEAKING HYD LINE.  CLEANED APU INLET AND PERFORMED PACK BURN OUT IAW AMM 21-20-02.  COALESCER BAGS WERE REPLACED.  ACFT OK FOR SERVICE.
